RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 4, Pages 502–509 (Mi mz126)  

This article is cited in 4 scientific papers (total in 4 papers)

On Conjugacy $p$-Separability of Free Products of Two Groups with Amalgamation

E. A. Ivanova

Ivanovo State University

Abstract: It is proved that a free product of two finite $p$-groups with amalgamated central subgroups is a conjugacy $p$-separable group. With the help of this result, it is proved that a free product with amalgamated subgroups of two finitely generated Abelian groups is a residually finite $p$-group if and only if it is conjugacy $p$-separable.

DOI: https://doi.org/10.4213/mzm126

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:4, 465–471

Bibliographic databases:

UDC: 512.543
Received: 25.11.2002

Citation: E. A. Ivanova, “On Conjugacy $p$-Separability of Free Products of Two Groups with Amalgamation”, Mat. Zametki, 76:4 (2004), 502–509; Math. Notes, 76:4 (2004), 465–471

Citation in format AMSBIB
\Bibitem{Iva04}
\by E.~A.~Ivanova
\paper On Conjugacy $p$-Separability of Free Products of Two Groups with Amalgamation
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 4
\pages 502--509
\mathnet{http://mi.mathnet.ru/mz126}
\crossref{https://doi.org/10.4213/mzm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2112066}
\zmath{https://zbmath.org/?q=an:1077.20047}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 4
\pages 465--471
\crossref{https://doi.org/10.1023/B:MATN.0000043476.39676.01}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224874900020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-5044233371}


Linking options:
  • http://mi.mathnet.ru/eng/mz126
  • https://doi.org/10.4213/mzm126
  • http://mi.mathnet.ru/eng/mz/v76/i4/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Paris L., “Residual $p$ properties of mapping class groups and surface groups”, Trans. Amer. Math. Soc., 361:5 (2009), 2487–2507  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Toinet E., “Conjugacy P-Separability of Right-Angled Artin Groups and Applications”, Group. Geom. Dyn., 7:3 (2013), 751–790  crossref  mathscinet  zmath  isi  scopus  scopus
    3. D. I. Moldavanskii, “Kombinatornaya teoriya grupp v Ivanovskom gosudarstvennom universitete”, Chebyshevskii sb., 15:4 (2014), 32–54  mathnet
    4. E. V. Sokolov, “On the Conjugacy Separability of Some Free Constructions of Groups by Root Classes of Finite Groups”, Math. Notes, 97:5 (2015), 779–790  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:55
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019